# SDR FDEA201504231285

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Corroded
- Location: Bs 706-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON LOWER SKIN AT LAP SEAM 26L, BS 709 - 712.  ACCOMPLISHED EA F-5330-T0314641 DATE 04 21 15.  FUSELAGE SKIN BLEND REPAIR BS 706 - 712 & STRINGER 26L.  THIS IS A CATEGORY A REPAIR.  CLASSIFIED MAJOR REPAIR.
